# SDR USAA061023

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 10 INCHES AFT OF 727 BULKHEAD RBL 0 CORROSION.  REMOVED DAMAGE AND INSTALLED FABRICATED PARTS IAW DRWG 200-1-013 LEVEL 2 C53-208-01, DEFECT SIZE: 6 INCHES.
